A note on strong approximations of multivariate empirical processes
Miklós Csörgo and
Lajos Horvath
Stochastic Processes and their Applications, 1988, vol. 28, issue 1, 101-109
Abstract:
We approximate the empirical process, based on multivariate random samples with an arbitrary distribution function, by a single Gaussian process.
Keywords: multivariate; empirical; process; Gaussian; processes; invariance; principles (search for similar items in EconPapers)
Date: 1988
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(88)90068-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:28:y:1988:i:1:p:101-109
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().